# SDR 05FDEA01148

- Difficulty date: April 27, 2005
- Submitted: April 28, 2005
- Operation: Air carrier
- Aircraft: N576FE
- Make and model: Doug MD-11
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN, FLOOR SUPPORT FOUND CORROSION AT STA 1911 RBL 70 AND 75 AS MARKED.  REMOVED AS PER SRM 51-31-01 VOL II. NEW FLOOR SUPPORT FABRICATED FROM S2929348 AS PER DRAWING AGA 7501 AND REPROTECTED AS PER SRM 51-21-01 VOL II.  NEW FLOOR SUPPORT LOCATED AND INSTALLED AT STA 1911 RBL 58-84 AS PER SRM 51-31-01 VOL II.CLASSIFIED MAJOR REPAIR AS PER GMM 6-2-100.
